# SDR AUS20011239

- Difficulty date: November 21, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna S550
- Engine: Pwa JT15D1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 6508012202
- Condition: Intermittent
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LT ANTISKID TRANSDUCER WIRING HAD AN INTERMITTENT FAULT.  NO BRAKING DURING LANDING RESULTED IN EMERGENCY BRAKING SYSTEM OPERATION. RH TYRE FAILED DUE TO WHEEL SKIDDING.  RT MAIN WHEEL HUB ALSO DAMAGED.
